# SDR DALA13053479208

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 200-256 RBL 44 HAS CORROSION ON UPPER SURFACE OF SCALLOPS AND UPPER SURFACE OF FLANGE.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. CUTOUT DAMAGED SEAT TRACK.  FABRICATED NEW SEAT TRACK SECTION AND INSTALLED IAW SRM 53-40-01 AND 51-10-03.
